# SDR AALA201506019009

- Difficulty date: May 31, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 383 hours, 151 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Door Actuator
- Part number: 114122014
- Part serial: CH1411153
- Condition: Failed
- Location: Lt Mlg
- Part time: 373 hours, 149 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 895 EN-ROUTE AFTER DEPARTURE, LG DOOR ECAM NOT CLOSED.  RECYCLED THE GEAR WITHOUT SUCCESS.  THE FLIGHT RETURNED & LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE LT MLG DOOR ACTUATOR.
